Fentanyl and edema

Common Questions and Answers about Fentanyl and edema

actiq

Avatar f tn Hi railroaded, Sorry for the late response. I have not been on lately as my job has me stressed to the limit given the enormous work load I am under right now. I do recall getting a few dull headaches when first starting the Fentanyl patch and I took Aleve for it and that helped. I haven't had any headaches over the past 2-3 weeks so it is very possible that the headaches are temporary. The patches take 8-12 hours to reach peak effect after they are applied.
Avatar f tn I have diabetic nueropathy i take the highest dose of lyrica (gabbapentin didnt work) i also take oxycodone (60mg a day) and fentanyl (75mg patch every 3 days) and get very little relief. Im bed ridden and can barely stand 4 a few seconds. The burning, electricity crackles and bee stinging is so bad at times i wish i could chop my feet off. It began in the tips of my toes 3 yrs ago and has now spread up my shins and calves.
Avatar m tn s are VERY mild this time around! I was really expecting to go to hell and back with this fentanyl withdrawal but so far it has been 10x easier than my oxy withdrawals I went through last year. Anyone have any theories why my w/d this time around has not been nearly as bad as last time? I have been dependent for about 4 months this time around, using mainly oxy/dilaudid/fentanyl but I havent had oxy in awhile mainly just fentanyl and dilaudid.
Avatar n tn For a perspective, pulmonary edema (water in the lungs) and pneumonia are separate issues. Pulmonary edema is usually related to LV dysfunction. It appears the underlying problem is the mitral valve sclerosis (narrowing of opening) and mitral valve regurgitation. The valve problems can stress the heart and cause it to enlarge, and/or an ischemic enlarged LV can aggravate the valve problems especially MVR.
Avatar f tn ve been doing some reading online and from my findings edema does show up with a mass and can prevent them from finding it in an mri.
1279189 tn?1275244868 No, with fentanyl on board you will have no withdrawal symptoms from the vicodin. However, it takes two or three days for the fentanyl to reach a steady dosage in your bloodstream, so you may need to overlap with the vicodin a bit as your body gets used to the change. You will not get a "buzz" or as you put it, increased spike in energy from fentanyl that you experience with vicodin.
Avatar n tn 2) With the edema being bilateral and equal is there any other test recommended at all to figure this out? 3) Presuming this is a valid school of though, do the symptoms directly come from the edema/impared venous return? Or is the edema just co-existing? (ie-- Would diurectics help the palpitations, etc. even if they don't figure out the root problem?) Still a mystery after almost a year...getting worse actually.
Avatar f tn Then a couple friends showed up and gave me a few fentanyl pills. The subs blocked most of that but I feel ok. I have to work again in 8 hrs. I have about 6 more pills of fentanyl. I know if I use them I'll get through work but I don't want to start a fentanyl addiction.i was wondering if I take subs instead if I'll just get sick again or if they'll help now. I need to work or I'll lose my car. That's the only reason I'm considering taking the fentanyl tomorrow.
1390687 tn?1281157239 How much of each were you on and for how long? The fentanyl withdrawal will probably be the worst... I had the roughest time with the fentanyl... and no withdrawals from the percocet/oxycodone... it all depends on the person and amount and how long the person has been using,.. good luck.
Avatar f tn I have had the edema on and off, and my Endo used to check my ankles when I had an office visit, so with Hashi's it is common, although I have not had shortness of breath.
Avatar f tn I had a total hip replacement 12/09/2010 and have had foot and ankle edema since. Within the last few months, I have developed foot and ankle edema in the left foot as well. I do not have any liver or pancreatic disease but just found out that I do have a gallstone. I have no symptoms pertaining to the gallstone. I have Hypothyroidism and am on Levothyroxin 100 mcg Monday through Friday, 50 mcg on Saturday and none on Sunday.
Avatar f tn If he said it is black, then that likely means inflamed with edema, and it's this water and infiltrates throughout the pancreas that causes the heterogeneous, "black"/hypoechogenic signal. What causes it will be determined by your new blood work, and if not, then a biopsy is likely. You mentioned - pancreatic duct and duct that was dilated 14 mm. Is it the common bile duct that is dilated? Exactly where it is dilated is important.
Avatar f tn An edema is a buildup of fluid. A bone marrow edema — often referred to as bone marrow lesion — occurs when fluid builds up in the bone marrow. Bone marrow edema is typically a response to an injury such as a fracture or conditions such as osteoarthritis. Bone marrow edema usually resolves itself with rest and physical therapy. Osteitis pubis is a condition in which there’s inflammation where the right and left pubic bones meet at the lower front part of the pelvis.
Avatar m tn My wife has been perscribed fentanyl patches and has been told not to eat grapefruit, does this apply to all citrus fruit ie.
1588890 tn?1297073916 s a month ago, Percocet 10 for breakthru and Lyrica for my Fibro. I am trying to quit smoking and HATE that gum! Was thinking about the patch but was wondering if it was safe to have both on? Any suggestion?
7157762 tn?1390862911 ve stopped taking my percs and taken off my last dose of Fentanyl patches. Wanted to thank all the folks here especially Ms. H who has supported me throughout this bumpy ride. My cold turkey wasn't completely planned. A friend of mine and I planned to jump together but things always seem to come up for us both. Less than a month ago, I went to my pain management doc for yet another refill. I opened up to my doc and issued my wish to be off the patches.
Avatar n tn The extra fluid and sodium increases pressure in your blood vessels, causing edema. Edema associated with kidney disease usually occurs in your legs and around your eyes. Kidney damage. Damage to the tiny blood vessels in your kidneys (glomeruli) that filter waste and excess water from your blood can result in nephrotic syndrome. One result of nephrotic syndrome is low levels of protein (albumin) in your blood, which can lead to fluid accumulation and edema. Worst case scenarios.